Sertraline side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Amz24
Regular Member


Date Joined Apr 2011
Total Posts : 64
   Posted 4/30/2011 4:07 PM (GMT -6)   
Hi all,

Just an update for some of you :-)

I have been on sertraline for almost 2 weeks now, I have found 2 bad side effects from them. They're migraines and constipation.

I have only started getting migraines for the past 2 years, but I have had really bad ones since I started the sertraline.

The constipation comes and goes, I will be constipated for 2 days, then be fine for a couples days, then it starts over again.

Do you think I should keep taking the sertraline and hope the side effects get better, or shall I go back to my GP and have a word with him about it?

I don't know if these effects will get better over time or not.

Any advice would be much appreciated.

Thanks
DX- Fibromyalgia, Severe Depression, Borderline Personality Disorder, Sero Negative Rheumatoid Arthritis, Anxiety, Migraines, Fibrocystic Breast Disease, Low Vitamin D, IBS.

Meds- Co codamol x2, Sertraline, Vitamin D3 5000iu, Colofac x3.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42438
   Posted 4/30/2011 4:57 PM (GMT -6)   
Generally the side effects go away after a couple of weeks. So if they are still bothersome after another week, then I would call the doctor and let them know that you can't tolerate it. But you are at that two week point, so they should start subsiding for you. That is if they are going to. How have you been feeling over all? Is your mood improving? Let us know how you feel in general.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20190
   Posted 5/1/2011 3:15 AM (GMT -6)   
agree with karen. with compassion, jamie. let us know how you are doing. we care.
SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , BI-POLAR AFFECTIVE DISORDER AXIS 1

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

Amz24
Regular Member


Date Joined Apr 2011
Total Posts : 64
   Posted 5/1/2011 5:13 AM (GMT -6)   
Thanks for the replies.
My mood is still up and down, but I know you have to give the tablets a while to kick in.
I have good days and bad days, but the migraines don't help my mood, but hopefully they will subside and I can feel the difference with the tablets :)

xx
DX- Fibromyalgia, Severe Depression, Borderline Personality Disorder, Sero Negative Rheumatoid Arthritis, Anxiety, Migraines, Fibrocystic Breast Disease, Low Vitamin D, IBS.

Meds- Co codamol x2, Sertraline, Vitamin D3 5000iu, Colofac x3.

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20190
   Posted 5/1/2011 5:27 AM (GMT -6)   
hoping they subside for you amz. feel better soon. jamie. yeah the meds need a bit of time. keep posting.
SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , BI-POLAR AFFECTIVE DISORDER AXIS 1

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 22, 2018 6:16 PM (GMT -6)
There are a total of 2,974,400 posts in 326,172 threads.
View Active Threads


Who's Online
This forum has 161258 registered members. Please welcome our newest member, Jianqing Wu.
358 Guest(s), 8 Registered Member(s) are currently online.  Details
summer16, The Dude Abides, BBN!!, getting by, Alex ArmPain, Old Mike, straydog, Jack & Diane